# SDR DALA2016051804081

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 16 MEASURE ARE L=2.950", W=0.250", D=0.003", REPLACED RAIL DUMMY Y503.2 AT FWD GALLEY AREA FROM FRAME  12 TO FRAME 16 IAW SRM 51-72-11 AND DWGS 53110984, 53112825 AND 53112758.
